# SDR DALA2019052903293

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 83,282 hours, 22,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: D-Ring
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6809, L/P 5560284) PRIOR TO PUSHBACK, FA'S REPORT UNABLE TO ARM THE 1R DOOR. REPOSITIONED AND RESECURED THE D-RING SURVIVAL KIT ATTACHMENT STRAP PER AMM 25-66. 1R DOOR ARMS AND DISARMS NORMALLY.
